# SDR GTIA2018120322985

- Difficulty date: December 2, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 5,985 hours, 2,690 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED PAINT FUME ODOR IN AFT CABIN DESCENDING THROUGH 10,000FT ON APPROACH ODOR CLEARED AFTER PACK 2 SWITCHED OFF. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-OPERATED APU AND BOTH ENGINES, REF AMM'S 71-00-00 AND 49-00-00, TO ID BLEED SOURCE OF ODOR. NO ODORS WERE NOTED DURING ISOLATION AND AEROTRACER READINGS ARE "0" REGARDLESS OF BLEED SOURCE OR TEMP SETTING OF PACKS, REF AMM 21-63-00. MX PROCEDURES REVERSED, PACK 2 REACTIVATED. THIS CLEARS DMI# 243203801. PLACARD REMOVED. MOC NOTIFIED.
